I love the idea that the Mirena IUD is effortless but I am struggling with side effects. I had mine implanted May 2009 after my third child. Now that a year has passed unevenful, I have begun to experience numerous unwanted effects such as- breast soreness, acne, weight gain, bloating, frequent hunger, low energy, no sex drive and general pelvic tenderness. Is there any help with these? I'm sure they are related to the levonorgestrel in the IUD. The only hope I have seen is to have it removed but I'm not ready to use another form of BC. Anyone have any ideas on how to combat these unpleasant side effects?
Unfortunately when these side effects become bothersome the only way to deal with it is to have it removed. There is no one way of eliminating all the side effects ... without perhaps creating a few more. The link below has reviews which you may find useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Mirena - I've have my IUD in for 2 years now and I'm noticing massive mood changes and a disinterest
Posted 7 Mar 2017 • 1 answer
Posted 27 Apr 2017 • 0 answers
Posted 22 Oct 2017 • 0 answers
Posted 24 Nov 2017 • 0 answers